Open Access
Translator Disclaimer
November 2011 Toric Kähler metrics seen from infinity, quantization and compact tropical amoebas
Thomas Baier, Carlos Florentino, José M. Mourão, João P. Nunes
J. Differential Geom. 89(3): 411-454 (November 2011). DOI: 10.4310/jdg/1335207374

Abstract

We consider the metric space of all toric Kähler metrics on a compact toric manifold; when “looking at it from infinity” (following Gromov), we obtain the tangent cone at infinity, which is parametrized by equivalence classes of complete geodesics. In the present paper, we study the associated limit for the family of metrics on the toric variety, its quantization, and degeneration of generic divisors.

The limits of the corresponding Kähler polarizations become degenerate along the Lagrangian fibration defined by the moment map. This allows us to interpolate continuously between geometric quantizations in the holomorphic and real polarizations and show that the monomial holomorphic sections of the prequantum bundle converge to Dirac delta distributions supported on Bohr-Sommerfeld fibers.

In the second part, we use these families of toric metric degenerations to study the limit of compact hypersurface amoebas and show that in Legendre transformed variables they are described by tropical amoebas. We believe that our approach gives a different, complementary, perspective on the relation between complex algebraic geometry and tropical geometry.

Citation

Download Citation

Thomas Baier. Carlos Florentino. José M. Mourão. João P. Nunes. "Toric Kähler metrics seen from infinity, quantization and compact tropical amoebas." J. Differential Geom. 89 (3) 411 - 454, November 2011. https://doi.org/10.4310/jdg/1335207374

Information

Published: November 2011
First available in Project Euclid: 23 April 2012

zbMATH: 1261.53081
MathSciNet: MR2879247
Digital Object Identifier: 10.4310/jdg/1335207374

Rights: Copyright © 2011 Lehigh University

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.89 • No. 3 • November 2011
Back to Top